Since three days I have some stomach pain (more stabbing pain) right underneath my ribs (centre). It seems like i prefer sitting or even bending over and standing or walking makes it worse. One night ago I had to throw up quite a bit. Today I noticed quite a bit of brown discharge. My pants were even a bit wet. My husband had a stomach flu just a couple of days ago and at first I thought I might have the same but now we did experience it quite differently. I am just wondering what I could have and if it could just be spotting in between periods or something else? I usually don't have any spotting. I take the pill and my periods are very regular.
I appreciate your help.
Without a physical examination and complete history , it is not possible to give specific medical advice.
The description of your symptoms (acute abdominal pain, nausea and or vomiting), indicate that, you may possibly have conditions including - Gastro-oesophageal reflux, esophageal spasm, Peptic ulcer disease, âGallstones, cholecystitis or Acute pancreatitis.
Spotting can occur in normal women when in acute stressful conditions. Hormonal changes can be induced even by the contraceptive pills, which can result in spotting.
You might benefit by consulting with your doctor for a physical examination, which can help in making a proper diagnosis and guide appropriate treatment.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Abdominal Pain , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.